Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the Hankel $ J$-, $ Y$- and $ H$-transforms

Author: James L. Griffith
Journal: Proc. Amer. Math. Soc. 9 (1958), 738-741
MSC: Primary 44.00
MathSciNet review: 0096089
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Erdelyi and others, Tables of integral transforms, vol. 2, New York, McGraw-Hill, 1954.
  • [2] G. N. Watson, Theory of Bessel functions, Cambridge, Cambridge University Press, 1958.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 44.00

Retrieve articles in all journals with MSC: 44.00

Additional Information

PII: S 0002-9939(1958)0096089-8
Article copyright: © Copyright 1958 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia